# SDR IPXA2025012890648

- Difficulty date: January 8, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 100,181 hours, 20,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E/E COMP INSIDE COMP RH SIDE STA 457-475 FUSELAGE FRAME HAS CRACKED.  74-036 ATA CODE 53. ACCOMPLISHED REPAIR PER EO-92673-REQ1 AND VT-SAA EA 011-5310-01-B0324, REV. I/R. OSD: 1/29/2025
